Hokkaido Mathematical Journal

Transitive Lie algebras admitting differential systems

Tohru MORIMOTO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 17, Number 1 (1988), 45-81.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517794

Digital Object Identifier
doi:10.14492/hokmj/1381517794

Mathematical Reviews number (MathSciNet)
MR928466

Zentralblatt MATH identifier
0652.17006

Citation

MORIMOTO, Tohru. Transitive Lie algebras admitting differential systems. Hokkaido Math. J. 17 (1988), no. 1, 45--81. doi:10.14492/hokmj/1381517794. https://projecteuclid.org/euclid.hokmj/1381517794


Export citation